# SDR IXXA9700014

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track Bearings
- Part number: BRE6232
- Condition: Failed
- Location: Te Flaps
- Part time: 58,806 hours
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT BGTL, WITH ALL ENGINES IN REVERSE, NR 2 ENGINE EPR DROPPED AND THE REVERSER LEVER MOVED FORWARD OUT OF REVERSE.  ON INSPECTION, THE TRANSLATING RING OF THE REVERSER WAS FOUND TO BE MISSING AND TWO AREAS OF DAMAGE WERE NOTED AT THE INBOARD SECTION OF THE OUTBOARD FLAP.  INVESTIGATION REVEALS FAILURE OF THE LOWER TRACK ASSEMBLY FORWARD ROD END BEARINGS. THE TRACK THEN DROPPED AND CONTACTED THE RUNWAY AND SEPARATED THE TRANSLATING RING.  INTERIM REPAIRS WERE ACCOMPLISHED FOR FERRY FLIGHT TO HEAVY MAINTENANCE. THE THRUST REVERSER WAS REPLACED AND PERMANENT REPAIRS WERE MADE TO THE OUTBOARD FLAP ASSEMBLY.  PART TOTAL CYCLES, 20,167.
